# SDR BSAASDR0613

- Difficulty date: May 19, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N3199Q
- Make and model: Beech 1900D
- Aircraft serial: UE213
- Aircraft time: 19,863 hours, 27,427 cycles
- Engine: Pwa PT6A67D
- Engine time: 24,742 hours, 37,173 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 311565201
- Condition: Corroded
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

CREW ABORTED TAKEOFF DUE TO LOW POWER INDICATION AT MAX CONTINUOUS ITT.  DURING THE TROUBLESHOOTING FOR THIS PROBLEM A SMALL PINHOLE WAS FOUND CORRODED IN THE EXTERNAL COMBUSTION CASE JUST FORWARD OF THE AFT DRAIN.  THE ENGINE WAS REMOVED FOR REPAIR.  THE AIR LOSS AT THE PINHOLE IS NOT ENOUGH TO HAVE CAUSED THE INDICATED POWER LOSS EXPERIENCED BY THE CREW. AS A NOTE, THE SUSPECTED CAUSE OF LOW POWER IS THOUGHT TO BE EITHER A LOW T5 RESISTANCE CHECK, AS 300 OHMS WAS NOTED INSTEAD OF A MINIMUM OF 5,00 OHMS, OR COMPRESSOR SECTION DETERIORATION IN THE INTERMEDIATE COMPRESSOR ROTORS OR STATORS.
